MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3 L

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3 L
Catalog Number 01.13.103R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 march 2018; lot 169044: (b)(4) items manufactured and released on 24 may 2017.Expiration date:2022-05-07 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact double mobility hc liner 28/dmg reference 01.26.2854mhc (k092265); lot 163188: (b)(4) items manufactured and released on 12 september 2016.Expiration date: 2021-08-23 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size m 0 reference 01.29.202 (k112115); lot 172250: (b)(4) items manufactured and released on 28 august 2017 expiration date:2022-08-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon washed out the hip and revised the stem, head and liner.The surgery was completed successfully.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3 L
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7344708
Report Number3005180920-2018-00157
Device Sequence Number19246883
Product Code LZO
UDI-Device Identifier07630030803208
UDI-Public07630030803208
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Catalogue Number01.13.103R
Device Lot Number169044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;